Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 151, NWS Morristown, TN

July 19, 2016Anderson County, Campbell County, Knox County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jul 19, 2016, 3:51 PM EDT for Anderson County, Campbell County, Knox County, Tennessee. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2016, 3:51 PM EDT (19:51 UTC)
Expired
Jul 19, 2016, 4:30 PM EDT
In force
39 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Anderson County, TN, Campbell County, TN, Knox County, TN

The radar

The Knoxville radar (KMRX), 79 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 4:00 PM EDTTSTM WND DMG2 W Clinton, TNSEVERAL TREES DOWN NEAR BRICEVILLE, TENNESSEE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.9 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2232 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2232 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
985 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

678 
WUUS54 KMRX 191951
SVRMRX
TNC001-013-093-192030-
/O.NEW.KMRX.SV.W.0151.160719T1951Z-160719T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
351 PM EDT TUE JUL 19 2016

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CAMPBELL COUNTY IN EASTERN TENNESSEE...
  NORTHWESTERN KNOX COUNTY IN EASTERN TENNESSEE...
  ANDERSON COUNTY IN EASTERN TENNESSEE...

* UNTIL 430 PM EDT

* AT 351 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLINTON...
  MOVING SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  OAK RIDGE...CLINTON...OLIVER SPRINGS...POWELL...
  ROSEDALE AND KARNS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3608 8394 3591 8421 3617 8442 3618 8440
      3620 8439 3621 8437 3625 8437 3628 8434
      3628 8433 3629 8433 3630 8432
TIME...MOT...LOC 1951Z 313DEG 19KT 3613 8422 

HAIL...1.00IN
WIND...60MPH
 
$$

MJB
3 follow-up statements
822 
WWUS54 KMRX 192010
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
410 PM EDT TUE JUL 19 2016

TNC001-013-093-192030-
/O.CON.KMRX.SV.W.0151.000000T0000Z-160719T2030Z/
CAMPBELL TN-KNOX TN-ANDERSON TN-
410 PM EDT TUE JUL 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHWESTERN CAMPBELL...NORTHWESTERN KNOX AND ANDERSON
COUNTIES...

AT 410 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CLINTON...MOVING SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
OAK RIDGE...CLINTON...OLIVER SPRINGS...POWELL...ROSEDALE AND KARNS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3608 8394 3591 8421 3612 8438 3630 8431
TIME...MOT...LOC 2010Z 300DEG 13KT 3614 8421 

HAIL...1.00IN
WIND...60MPH
 
$$

MOULTON
601 
WWUS54 KMRX 192020
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
420 PM EDT TUE JUL 19 2016

TNC013-192030-
/O.CAN.KMRX.SV.W.0151.000000T0000Z-160719T2030Z/
CAMPBELL TN-
420 PM EDT TUE JUL 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CAMPBELL COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 3608 8394 3591 8421 3606 8433 3623 8419
TIME...MOT...LOC 2020Z 307DEG 19KT 3615 8416 

$$

TNC001-093-192030-
/O.CON.KMRX.SV.W.0151.000000T0000Z-160719T2030Z/
KNOX TN-ANDERSON TN-
420 PM EDT TUE JUL 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHWESTERN KNOX AND CENTRAL ANDERSON COUNTIES...

AT 420 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CLINTON...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
OAK RIDGE...CLINTON...OLIVER SPRINGS...POWELL AND KARNS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3608 8394 3591 8421 3606 8433 3623 8419
TIME...MOT...LOC 2020Z 307DEG 19KT 3615 8416 

HAIL...1.00IN
WIND...60MPH
 
$$

MOULTON
817 
WWUS54 KMRX 192028
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
428 PM EDT TUE JUL 19 2016

TNC001-093-192037-
/O.EXP.KMRX.SV.W.0151.000000T0000Z-160719T2030Z/
KNOX TN-ANDERSON TN-
428 PM EDT TUE JUL 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KNOX AND CENTRAL
ANDERSON COUNTIES WILL EXPIRE AT 430 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3608 8394 3591 8421 3606 8433 3623 8419
TIME...MOT...LOC 2025Z 313DEG 19KT 3615 8416 

$$

MOULTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:05 PM EDT, 46 minutes earlier.

Area forecast discussion, Jul 19, 3:05 PM EDT, 46 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
305 PM EDT TUE JUL 19 2016

.SHORT TERM (Tonight and Wednesday)...Convection continues to
develop across the Southern Appalachian Region. This activity will
continue through the rest of the afternoon and into the early
evening....then slowly end across the area by midnight. The rest of
the night should be dry and mild. Dry air will move in on Wednesday
and afternoon convection should remain confined to the southeastern
portion of the MRX CWA. Otherwise... plan on another hot day with
temperatures climbing into the 90s across much of the valley.

.LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)...We begin the
period with a large area of high pressure centered just off to our
west. Dry conditions expected Wednesday night except for a slight
chance of a thunderstorm across the extreme Southern Valley but
that will end quickly after sunset. Mild Wednesday night with lows
in the upper 60s to low 70s. Center of the high edges closer on
Thursday and will keep most areas dry with the exception of a
slight chance of an afternoon thunderstorm across the eastern
mountains and high terrain of the Southern Plateau. Highs on
Thursday will be in the lower 90s to mid and upper 90s. Mild
overnight lows continue Thursday night, upper 60s to low 70s. For
Friday it's a rinse, wash, and repeat of Thursday. The only real
difference is a larger area of slight chance pops in place for
afternoon showers and storms but overall chances still pretty low.

This weekend the ridge begins to flatten a little as a weak wave
approaches Saturday and another one late Sunday night into Monday.
This will allow for low-end chance pops through the weekend but with
highs still in the low-to-mid and upper 90s. On Tuesday, the
Sunday/Monday system has stalled across the area and offers up
another day of chance pops. By Tuesday high temps become more
seasonable with temperatures in the upper 80s to low 90s. Overall, a
a hot long term period in store with overall low rain chances.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             73  96  73  97 /  30  20  20  10
Knoxville McGhee Tyson Airport, TN  70  93  71  93 /  20  10  10  10
Oak Ridge, TN                       71  93  71  94 /  20  10  10  10
Tri Cities Airport, TN              67  89  63  90 /  20  10   0  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.
&&

MJB/SR
Hazardous weather outlook, Jul 19, 2:57 AM EDT, 12 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
257 AM EDT TUE JUL 19 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-200700-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
257 AM EDT TUE JUL 19 2016 /157 AM CDT TUE JUL 19 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN ON TUESDAY.
SOME OF THE STORMS COULD BE STRONG TO MARGINALLY SEVERE...WITH
STRONG WINDS AND HEAVY RAINS BEING THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 19, 1:31 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
131 PM EDT TUE JUL 19 2016

VAZ002-005-191815-
SCOTT-WISE-
131 PM EDT TUE JUL 19 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SCOTT AND SOUTHWESTERN
WISE COUNTIES...

AT 130 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GATE CITY...
MOVING SOUTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GATE CITY...BIG STONE GAP...WEBER CITY...APPALACHIA...DUFFIELD...
CLINCHPORT...HILTONS AND FORT BLACKMORE.

LAT...LON 3693 8280 3666 8233 3659 8270 3659 8272
      3676 8282 3677 8281 3678 8279 3680 8277
      3685 8284 3685 8285 3686 8285 3688 8286
TIME...MOT...LOC 1730Z 313DEG 18KT 3669 8264

MJB
Special weather statement, Jul 19, 2:32 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
232 PM EDT TUE JUL 19 2016

TNZ016-017-VAZ005-191915-
HAWKINS-SULLIVAN-SCOTT-
232 PM EDT TUE JUL 19 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SULLIVAN...
NORTHEASTERN HAWKINS AND SOUTH CENTRAL SCOTT COUNTIES...

AT 231 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GATE CITY...
MOVING SOUTH AT 15 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KINGSPORT...GATE CITY...WEBER CITY...CHURCH HILL...MOUNT CARMEL...
CLINCHPORT...OKOLONA...BLOOMINGDALE...BAYS MOUNTAIN S.P. AND WARRIORS
PATH S.P..

LAT...LON 3669 8281 3673 8262 3652 8246 3645 8275
TIME...MOT...LOC 1831Z 339DEG 14KT 3659 8266

MJB
Local storm report, Jul 19, 2:44 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
244 PM EDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     DUFFIELD                36.72N 82.80W
07/19/2016                   SCOTT              VA   911 CALL CENTER

            SEVERAL TREES DOWN NEAR NATURAL TUNNEL STATE PARK.

0210 PM     TSTM WND DMG     CLINCHPORT              36.68N 82.75W
07/19/2016                   SCOTT              VA   911 CALL CENTER

            COUPLE TREES DOWN.

&&
Special weather statement, Jul 19, 2:58 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
258 PM EDT TUE JUL 19 2016

TNZ016-017-044-191930-
WASHINGTON-HAWKINS-SULLIVAN-
258 PM EDT TUE JUL 19 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WASHINGTON...WESTERN
SULLIVAN AND NORTHEASTERN HAWKINS COUNTIES...

AT 257 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GRAY...OR 7
MILES SOUTH OF KINGSPORT...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
JOHNSON CITY...KINGSPORT...JONESBOROUGH...SPURGEON...
COLONIAL HEIGHTS...GRAY...MIDWAY...OAK GROVE...PINE CREST...
CHURCH HILL...MOUNT CARMEL...WARRIORS PATH S.P....FALL BRANCH...
AVONDALE...BAYS MOUNTAIN S.P....BLOOMINGDALE...LEESBURG...
SULLIVAN GARDENS AND TELFORD.

LAT...LON 3624 8264 3641 8263 3641 8268 3657 8272
      3658 8247 3630 8232
TIME...MOT...LOC 1857Z 335DEG 25KT 3642 8254

MJB
Special weather statement, Jul 19, 3:10 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
310 PM EDT TUE JUL 19 2016

TNZ039-040-042-192000-
NORTHWEST COCKE-HAMBLEN-NORTHWEST GREENE-
310 PM EDT TUE JUL 19 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GREENE...
SOUTHEASTERN HAMBLEN AND NORTH CENTRAL COCKE COUNTIES...

AT 310 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
PARROTTSVILLE... OR 11 MILES NORTHEAST OF NEWPORT...MOVING SOUTHEAST
AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...PARROTTSVILLE...RUSSELLVILLE...MOSHEIM...LOWLAND...
MOHAWK AND BYBEE.

LAT...LON 3628 8310 3626 8310 3624 8308 3626 8305
      3608 8290 3598 8317 3625 8329 3630 8313
TIME...MOT...LOC 1910Z 333DEG 20KT 3610 8309

MJB
Special weather statement, Jul 19, 3:38 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
338 PM EDT TUE JUL 19 2016

TNZ012-013-036-069-192030-
KNOX-CAMPBELL-SCOTT-ANDERSON-
338 PM EDT TUE JUL 19 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SCOTT...
SOUTHWESTERN CAMPBELL...NORTHWESTERN KNOX AND ANDERSON COUNTIES...

AT 338 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
CLINTON...MOVING SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
OAK RIDGE...CLINTON...OLIVER SPRINGS...SMOKEY JUNCTION AND ROSEDALE.

LAT...LON 3622 8447 3632 8436 3610 8396 3592 8424
TIME...MOT...LOC 1938Z 304DEG 25KT 3610 8418

MJB

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 1:50 PM EDTSevere Thunderstorm WarningMRXHawkins, Sullivan40 min
Jul 19, 2:49 PM EDTSevere Thunderstorm WarningMRXAnderson, Morgan, Scott41 min
Jul 19, 2:58 PM EDTSpecial Weather StatementMRXWashington32 min
Jul 19, 3:10 PM EDTSpecial Weather StatementMRXHamblen50 min
Jul 19, 3:12 PM EDTSevere Thunderstorm WarningMRXCocke, Greene, Hamblen34 min
Jul 19, 3:15 PM EDTSevere Thunderstorm WarningMRXSullivan, Unicoi, Washington45 min
Jul 19, 3:18 PM EDTAreal Flood AdvisoryMRXMorgan, Scott3 hr
Jul 19, 3:38 PM EDTSpecial Weather StatementMRXAnderson52 min
Jul 19, 4:01 PM EDTSpecial Weather StatementMRXUnicoi29 min
Jul 19, 4:09 PM EDTSpecial Weather StatementMRXHamblen36 min
Jul 19, 4:22 PM EDTSpecial Weather StatementMRXGreene23 min
Jul 19, 4:26 PM EDTSpecial Weather StatementMRXAnderson, Knox49 min
Jul 19, 5:47 PM EDTSpecial Weather StatementMRXBradley, Meigs28 min
Jul 19, 6:32 PM EDTAreal Flood AdvisoryMRXJohnson, Sullivan3 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.